Ask an Eye Doctor and Get an Answer ASAP
Welcome to just answer
If you have been using your glaucoma medication regularly with intraocular pressure under control and the regular visual field evaluation showing no deterioration, then your vision decrease in not due to glaucoma. There can be other causes for that like need for spectacle correction, dryness of eyes (since you are on regular eye drops since last 17 years), early development of cataract. I would recommend you to use lubricating eye drops 2-3 times a day. These are available over the counter like optive/systane/refresh tears eye drops. Also, if possible consult an optician to see for need of spectacles.
If still there there is no change then you need to get your intraocular pressures checked to look for any change
Hope this information is helpful
Teoptic is basically a beta blocker eye drop. The other option in this case is timolol eye drops. In fact, there are combinations of dorzolamide with timolol eye drops available, which you can ask your doctor to prescribe. This will reduce the number of eye drops for you.
Please let me know if you have any additional questions or if you want to discuss this further. And please take a moment and kindly click a positive rating (preferably 5 Star/Excellent) to credit for the time & effort put by me in answering your health question, and this is the only way I will be credited for my service to you. If you have follow-up or additional questions you can ask them after the rating too!